# SDR AALA201801059006

- Difficulty date: January 4, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 55,959 hours, 22,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT COVER ON AFT RIGHT LAVATORY IS MISSING.  REPLACED THE EMERGENCY LIGHT ASSEMBLY IAW MM 33-51-01. OPS TESTED NORMAL.
